Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Dry mouth, dehydration - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi
Doctor :   Hi
Doctor :  
Yes proceed with your query
User :   I did chat with the doctor around one hour back.
Doctor :   Ok

Doctor :  
I can see that in your account
User :   I have few more things to ask in addition to that.
Doctor :  
Doctor :  
Proceed with it
User :   Please take a look at my chat
Doctor :   Ok

Doctor :  
Give me 2 minutes
User :   Sure
Doctor :  
Doctor :  
I could read it
User :   As I mentioned my mouth is getting dry frequently (I think dehydration). Is it also due to the same reason (decrease in gastric motility)?
Doctor :  
Doctor :  
But dehydration can cause both your leg fatigue and dry tongue
Doctor :  
Electral is the solution for both
User :   Ok. Then what is the reason for dehydration?
Doctor :   Lack of water intake

Doctor :  
excessive sweating
User :   I am not getting much sweating. Also, I am taking more water. Is it due to the Symbiotic course effect? I am getting this problem in the night also.
Doctor :   lack of salt content in the diet

Doctor :  
No, it does not have relation with the antibiotic course
User :   Ok. But, once doctor told me in the chat that Symbiotic can cause dehydration problem.
Doctor :   Ok

Doctor :  
I cannot comment on that
Doctor :  
But as per my knowledge I can ensure you that it is not a likely possibility
Doctor :  
and moreover if it causes diarrhea then it is likely
User :   Gidda Reddy Gangula ::: Yesterday night I took only Symbiotik; I felt some dehydration kind of problem in my mouth (mouth getting very dry). Gidda Reddy Gangula ::: Is it due to Symbiotik tab? Doctor ::: Yes Doctor ::: Symbiotik has amoxycillin and cloxacillin Doctor ::: They cause dehydration Doctor ::: Your Doctor should have advised you to take enough water and take food every 3 hrly Doctor ::: and the tablet should be taken after food Doctor ::: Take food more in fluid form Gidda Reddy Gangula ::: No, Doctor did not advise me anything about food or water. Doctor ::: like juices, kichidi, watery dal, rasam Doctor ::: Ok, you can follow the said things
User :   Sorry, I thought of showing the advises prescribed by the doctor earlier.
Doctor :   Yes, good amount of water is essential

User :   It did not get pasted in the right format
Doctor :  
No need, I believe what you say
Doctor :  
Excess fluids are advisable in a general sense
Doctor :  
and not in a medical sense as such
Doctor :  
meaning the medication does not have such effect
Doctor :   But dry mouth as a symptom yes it happens

Doctor :  
though there is no dehydration
Doctor :  
It is because of the tastebud effects due to the medication
User :   Ok
Doctor :   Always it is advised not to keep your tongue dry

Doctor :  
even in normal persons
Doctor :  
and you are also included in that irrespective of whether you are taking medications or not
User :   OK. I was feeling little itchiness some time in the night for last two days along with dehydration. What could be the reason? What shall I do?
Doctor :   These sensations can be confirmed if it is repeating

Doctor :  
otherwise it has no relevance
User :   OK
Doctor :   Is there any thing else I can help you with?
User :   So, I should take Electral solution for dehydration problem, right?
Doctor :   Yes
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.

User :   Thanks for your suggestions. Bye.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor